# SDR AUS20030394

- Difficulty date: March 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YK2
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 4019000
- Condition: Cracked
- Location: Aileron
- Part time: 10,424 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON SPAR OUTBOARD HINGE DOUBLER CRACKED. FOUND DURING INSPECTION IAW AD/PA31/118.
